MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX15MM; BONE SCREWS AND PINS : SCREWS

DEPUY ORTHOPAEDICS INC US PINN CAN BONE SCREW 6.5MMX15MM; BONE SCREWS AND PINS : SCREWS
Catalog Number 121715500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Bone Fracture(s) (1870)
Date of Event 01/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had avn of the femoral head and had a total hip done on (b)(6) 2025.Over the past month, the patient has fallen multiple times and has now fractured their pelvis and broke their cup loose.Activity level - yes.Doi: (b)(6) 2025.Dor: (b)(6) 2026.Affected side: right hip.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform as part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 concomitant.

Brand Name
PINN CAN BONE SCREW 6.5MMX15MM
Common Device Name
BONE SCREWS AND PINS : SCREWS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24210097
Report Number1818910-2026-01893
Device Sequence Number5431290
Product Code LPH
UDI-Device Identifier10603295009900
UDI-Public(01)10603295009900(17)340531(10)PU226343
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K983014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number121715500
Device Lot NumberPU226343
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer02/10/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTRX +4 10D 36IDX52OD; DELTA CER HEAD 12/14 36MM +8.5; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX15MM; PINN CAN BONE SCREW 6.5MMX25MM; PINN MULTIHOLE W/GRIPTION 52MM; UNKNOWN HIP FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale
Patient Weight75 KG